Sur les triples de Manin pour les algèbres de Lie réductives complexesReport as inadecuate



 Sur les triples de Manin pour les algèbres de Lie réductives complexes


Sur les triples de Manin pour les algèbres de Lie réductives complexes - Download this document for free, or read online. Document in PDF available to download.

We study Manin triples for a reductive Lie algebra, $\g$. First, we generalize results of E. Karolinsky, on the classification of Lagrangian subalgebras cf. KAROLINSKY E., {\em A Classification of Poisson homogeneous spaces of a compact Poisson Lie group}, Dokl. Ak. Nauk, 359 1998, 13-15. Then we show that, if $\g$ is non commutative, one can attach, to each Manin triple in $\g$, an other one for a strictly smaller reductive complex Lie subalgebra of $\g$. We study also the inverse process.



Author: P. Delorme

Source: https://archive.org/







Related documents